# SDR AALA950375

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69316941
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK-MIA - FLT 743 - AFTER TAKEOFF, THE LOWER BODY OVERHEAT LIGHT ILLUMINATED AND A LOUD THUD HEARD BY FLIGHT ATTENDANTS.  PULLED NR 2 ENGINE TO IDLE TO EXTINGUISH LIGHT.  LIGHT CAME BACK ON WHEN THROTTLE ADVANCED.  THE LT NR 2 ENGINE AT IDLE, DIVERTED AND LANDED JFK WITHOUT INCIDENT.  REPLACED BLOWN SECTION OF THERMAL ANTI-ICE DUCTING, SHUT-OFF VALVE, ANTI-ICE VALVE AND THERMO SENSOR.  ACCOMPLISHED ENGINE RUNUP, SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
